| Model Number |
N/A |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that upon opening the device, it was found that the inner packaging had a white powder the item was handed back and placed in packaging.There was no surgical delay.Another device was used to complete the procedure.Attempts have been made and all available information has been provided.
Additional Manufacturer Narrative
(b)(4).G2 : foreign country : (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
Upon receiving additional information of the reported event, it was determined to be not reportable as the sterility was not compromised.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.